default-icon
Withdrawal symptom
Is there really any cure for withdrwal symptom of itching occuring due to fexofenadine stoppage after taking it fot 3 yrs.
62 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  First of all, you have to understand that there is no such thing as a withdrawal symptom of allegra. The itching is coming back , then it simply means , the cause of the itching isn't gone. Kindly consult a MD consultant physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
There is no such term of withdrawal symptom due to fexafenadine....meet MD physician to evaluate other causes of pruritus in you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. P. Vijayaraghavan
Consultant Physician 33 yrs exp Chennai
If itching returns after withdrawal of Allegra, it is due to the underlying cause that produced itching manifesting once again. This needs to be identified and treated properly. If the cause remains unknown, you can try tapering the dose. Take half the dose for one week. If tolerated, take half of this for another week and so on. Patience is needed.
Next Steps
Consult with general physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.